Translator Disclaimer
2012 Viscosity Approximation Method for System of Variational Inclusions Problems and Fixed-Point Problems of a Countable Family of Nonexpansive Mappings
Chaichana Jaiboon, Poom Kumam
J. Appl. Math. 2012(SI03): 1-26 (2012). DOI: 10.1155/2012/816529

Abstract

We propose new iterative schemes for finding the common element of the set of common fixed points of countable family of nonexpansive mappings, the set of solutions of the variational inequality problem for relaxed cocoercive and Lipschitz continuous, the set of solutions of system of variational inclusions problem, and the set of solutions of equilibrium problems in a real Hilbert space by using the viscosity approximation method. We prove strong convergence theorem under some parameters. The results in this paper unify and generalize some well-known results in the literature.

Citation

Download Citation

Chaichana Jaiboon. Poom Kumam. "Viscosity Approximation Method for System of Variational Inclusions Problems and Fixed-Point Problems of a Countable Family of Nonexpansive Mappings." J. Appl. Math. 2012 (SI03) 1 - 26, 2012. https://doi.org/10.1155/2012/816529

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1244.65076
MathSciNet: MR2923357
Digital Object Identifier: 10.1155/2012/816529

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top